# SDR RRXA002292

- Difficulty date: April 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SEVERAL MISDRILLED HOLES IN THE FLOORBEAM INTERCOSTALS AT FS 460 - 480, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  HOLES WITHIN ALLOWABLE LIMITS IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 3-26-00.
